| Catalog Number |
25-2800 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Perforation (2001); Device Embedded In Tissue or Plaque (3165); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a rotator cuff procedure, when pulling out the white-black suture of two (2) q-fix anchors, broke successively and the surgeon made a knot.The procedure was resumed, after a non-significant delay using an equivalent s+n back-up.The back up device was used in an additional drilled bone hole; no voids were left in the patient.The instrument to prepare the insertion site was an anchor matching instrument, the site was cleared of all debris prior to the insertion.The patient status is fine.No further complications were reported.
Additional Manufacturer Narrative
H11: h2: additional information on: b5, e1, e2, e3, g2 and h6 (clinical code and impact code).Corrected information on: b3.
Event or Problem Description
It was reported that during a rotator cuff procedure, when pulling out the white-black suture of two (2) q-fix anchors, broke successively.The procedure was resumed, using an equivalent s+n back-up.It is unknown if there was a delay.No further complications were reported.
Additional Manufacturer Narrative
H11: internal complaint reference number: (b)(4).H2: h3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.